Remove this ad
avatar

mythoughts2

Senior Member

Posts: 331 Member Since: 09/08/11

Lead

May 23 14 5:53 PM

Tags : :

I was prescribed Clindamycin for a dental infection. Checked online and see lots of info about it lowered blood levels and causing acute withdrawl. I'm allergic to pennicillin and related and usually get Erythromycin so I'm not sure whether to take this or not. Please reply ASAP! Thanks guys.
Quote    Reply   
Remove this ad
Remove this ad
avatar

xjunkie4jesus

Senior Member

Posts: 235 Member Since:06/09/13

#1 [url]

May 24 14 1:12 AM

I took it and was fine

Although it is my understanding that in my case it was fine, I was on 180mg of Methadone so the doc wasn't "too concerned about levels getting too low due to the high dose of Methadone". HOWEVER-I am NOT a doc, you are NOT me and only a doc knowing you were on Methadone should be the one advising...but I took it and was fine.

Quote    Reply   
avatar

sapphire76

Posts: 3,678 Member Since:02/22/10

FORUM ADMINISTRATOR

#2 [url]

May 24 14 5:32 AM

I have taken a lot of the "mycin" antibiotics for soft tissue infections, and some of them have made me ill. I was fine for about the first 3 days, and then all of a sudden my dose wasn't lasting me, and even when I did take it I was still feeling crappy and it took a couple of weeks to get back to normal after stopping the antibiotics.

It's one of those antibiotics that's a CYP450 inhibitor, and they often interfere with methadone serum levels, but Erythromycin also inhibits one of the liver enzymes and increases methadone serum levels which would mean your dose wears off more quickly and you say you've taken that with no problems, so unfortunately it could just be a case of either having to try it, or going back to the prescriber and asking for something that you know works for you.

Quote    Reply   
Add Reply

Quick Reply

bbcode help